This Article 
   
 Share 
   
 Bibliographic References 
   
 Add to: 
 
Digg
Furl
Spurl
Blink
Simpy
Google
Del.icio.us
Y!MyWeb
 
 Search 
   
May 1977 (vol. 26 no. 5)
pp. 512
Y.L. Sagalovich, Institute for Problems of Information Transmission
The solution to the problem of counting of m X n matrices of zeros and ones under 1) row and columns permutations and 2) row and columns permutations together with columns complementations is given in Harrison's1 paper. The first problem is more complicated than the second one, since the author claims the second is "an easy generalization" of the first.
Citation:
Y.L. Sagalovich, "Comments on "On the Number of Classes of Binary Matrices"," IEEE Transactions on Computers, vol. 26, no. 5, pp. 512, May 1977, doi:10.1109/TC.1977.1674871
Usage of this product signifies your acceptance of the Terms of Use.